Աստղաֆիզիկա =Астрофизика =Astrophysics

О некоторых моделях с тремя изолирующими интегралами движения

Маласидзе, Г. А. and Салуквадзе, Г. Н. and Чигладзе, Р. А. (2011) О некоторых моделях с тремя изолирующими интегралами движения. Աստղաֆիզիկա, 54 (2). pp. 301-308. ISSN 0571-1712

[img]
Preview
PDF
Download (1061Kb) | Preview
    Item Type: Article
    Additional Information: On some models in the theory of the third isolating integral of motion / G. A. Malasidze, G. N. Salukvadze, R. A. Chigladze.
    Uncontrolled Keywords: Галактика, модель, динамика
    Subjects: Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 30 Apr 2013 12:54
    Last Modified: 30 Apr 2013 12:54
    URI: http://astro.asj-oa.am/id/eprint/108

    Actions (login required)

    View Item